# SDR HNAA2024122601260

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 53,972 hours, 50,909 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sensor
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

TANK 2 & TOTAL FUEL INDICATION NOT SHOWING.   MEL   24DEC24  10:05  CLT  B35905  28-9 WING TANK FUEL QTY INDC EICAS  MFE FACT  28DEC24  06:31  SBY  T/S FUEL INDICATION ISSUE USING FIM. CHANGED FCU IAW AMM 28-41-01 DOES NOT CHOW DASHES ANYMORE OPS CHECK GOOD..PROBLEM RETURNED,REINSTALLED ORIGINAL FCU IAW AMM 28-41-01 ( SHORT SIGNED) R&R'D RH FUEL TANK UNIT 2 IAW AMM 28-41-02 OPS CHECK GOOD CLEAR MEL 28-9
